MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation but lot number is provided.A follow-up report will be provided upon completion of the investigation.This report is a follow-up to medwatch (b)(4).
 
Event or Problem Description
Name of procedure being performed: na (before use).Detailed description of event: complaint created based on medwatch received by email from fda under uf/importer report (b)(4)."a hair was found inside the sealed sterile package." product not available for return.Additional information was received from [name] via email on 29jan2024: "this complaint occurred at [facility] not [facility]." the event occurred before use.The product is not available for return as the "event occurred over 90 days ago".Type of intervention: na (before use).Patient status: na (before use).
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on photograph of the event unit, it is most likely that the hair originated from an operator during the manufacturing process.This report is a follow-up to medwatch # (b)(4).
 
Event or Problem Description
Detailed description of event: complaint created based on medwatch received by email from fda under uf/importer report (b)(4)."a hair was found inside the sealed sterile package." product not available for return.Additional information was received from [name] via email on 29jan2024: "this complaint occurred at [facility] not [facility]." the event occurred before use.The product is not available for return as the "event occurred over 90 days ago".

Brand Name
CTF03, 5X100 KII FIOS Z-THR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18627613
Report Number2027111-2024-00369
Device Sequence Number15426085
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550(17)251106(30)01(10)1467548
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberCTF03
Device Catalogue Number101138401
Device Lot Number1467548
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown